# SDR UIEA2013070100346

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 52,976 hours, 37,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Component: Pbe
- Component part number: 1540F11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD PBE BROKEN SAFETY SEAL.  R & R RT FORWARD PBE IAW AMM 25-05-03.
